# SDR 2022FA0000077

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: General aviation
- Aircraft: N547TW
- Make and model: Cessna 525
- Aircraft serial: 5250547
- Aircraft time: 6,071 hours, 4,991 cycles
- Engine: Wilint FJ441A
- Engine time: 5,948 hours, 4,911 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Filter
- Part number: 120900
- Part serial: NSN
- Condition: Within Limits
- Location: Engine Fuel Pump
- Part time: 181 hours, 170 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PLANE WAS RELOCATING FROM HND TO CRQ, DURING TAKE OFF PHASE CREW NOTICED THE FUEL FILTER BYPASS LIGHT CAME ON THE RIGHT ENGINE. CREW ABORTED THE TAKE OFF & TAXI BACK TO FBO.
